Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 02:19:45 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632345
  • Total Topics: 47886
  • Online Today: 227
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 200
Total: 205

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada+Isentress= Cheap drunk! Common?  (Read 1275 times)

0 Members and 1 Guest are viewing this topic.

Offline carpediem98

  • Member
  • Posts: 66
Truvada+Isentress= Cheap drunk! Common?
« on: August 16, 2009, 06:21:00 PM »
Hi there,
Does anybody else have experience with light-to-moderate alcohol intake having an unusually strong "buzz" after starting medication?  I'm careful to keep my intake limited, and I have no problem doing so since three drinks in an evening will finish me off!

Is this common in others' experiences?  Any good doctor of course advises low to no alcohol intake period, but especially for HIV+ folks.  But in reality, of course, most of us drink unless we're in recovery for alcoholism.  What are other people's experiences in this regard?  It's almost MORE fun to spend less on booze... but at the same time, I don't want two glasses of wine over dinner to send me up onto the table with a lampshade on my head (though that can be fun, too, I suppose...).


Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Truvada+Isentress= Cheap drunk! Common?
« Reply #1 on: August 16, 2009, 06:45:00 PM »
I'm also taking Isentress Truvada and I have not at all experienced what you're describing, maybe actually the opposite.

I usually have either a glass of wine or a beer with dinner and I don't feel any buzz at all.  I wish I could get a decent little buzz from a glass (or two) of wine.

Maybe the meds have to be taken close to the time one has the alcohol for that to happen?

Offline carpediem98

  • Member
  • Posts: 66
Re: Truvada+Isentress= Cheap drunk! Common?
« Reply #2 on: August 17, 2009, 02:51:12 AM »
Interesting... I actually take my HIV medicines about 8-12 hours before any evening drinks.  Maybe I've just become a lightweight!  ;)

Offline risred1

  • Member
  • Posts: 419
  • My Source for Supps - www.newyorkbuyersclub.org
Re: Truvada+Isentress= Cheap drunk! Common?
« Reply #3 on: September 08, 2009, 08:46:53 AM »
I've been noticing periods of a buzzed out feeling with the Truvada, novir, reyataz combo. Just a slight period of feeling spaced out. So I would expect if I were to have a drink at that moment, it might be.... enhanced.

Being not much a of a drinker, I haven't had those two feelings overlap... but I can see that it could happen. Maybe my occasional "herbal" intake has something to do with it too...

 ;D
risred1 - hiv +
02/07 CD4 404 - 27% - VL 15k
10/07 CD4 484 - 31% - VL 45k
05/08 CD4 414 - 26% - VL 70k
01/09 CD4 365 - 23% - VL 65k
05/09 CD4 291 - 23% - VL 115k - Started Meds - Reyataz/Truvada
06/09 CD4 394 - ?% - VL 1200 - Boosted Reyataz with Norvir and Truvada
07/09 CD4 441 - ?% - VL 118 - Boosted Reyataz with Norvir and Truvada
09/09 CD4 375 - ?% - VL Undetectable - Boosted Reyataz with Norvir and Truvada
12/09 CD4 595 - ?% - VL Undetectable - VIT D 34 - Reyataz/Truvada/Norvir

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.